# SDR SWAA2012081606759

- Difficulty date: August 2, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 49,373 hours, 39,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT CRACKED.  RIGHT NR 4 SLAT IAW SRM AND DWG.
